FEVAMOL 12mg|ml Drops 15ml
Paracetamol:12mg/ml | Paracetamol
Manufactured / Marketed By : Swiss Pharma Product Form : DropsPack Size : 15mlIngredients : Paracetamol:12mg/mlGeneric Category : Paracetamol
How it works
FEVAMOL 12mg|ml Drops 15ml increases the pain threshold and decreases swelling. It also brings down elevated body temperature by acting on heat regulatory centers in the brain.
Frequently asked questions
Onset of action
Duration of Effect
Safe with Alchohol?
Is it habit forming?
Usage in pregnancy?
Usage while breast-feeding?
- practo.com - Paracetamol [Internet]. Available from: https://www.practo.com/medicine-info/paracetamol-219-api [cited 5/8/2020]. 2019
- medicines.org.uk - Paracetamol [Internet]. Available from: https://www.medicines.org.uk/emc/medicine/18127 [cited 5/8/2020]. 2019
One of the following licensed pharmacy from the nearest location will deliver FEVAMOL 12mg|ml Drops 15ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.